I have pollen allergy, on my skin began to appear purple linear changes?

Hello,
I’m a 16 years old girl. I am a healthy, the only thing I have is pollen allergy since I was 6 years old. More than two weeks ago, on my skin spontaneously began to appear purple linear changes like petechiae. It started from the forearms, about 2 cm and than started to spread. Later it came out on upper arms, neck, left lower leg and right thigh. I had these changes on the buccal mucosa. Before changes occur I feel burning sensation and strong pain in veins. I had a mild swelling of the joints of arms and legs. Veins are more pronounced during the pain and changes. All blood tests are good. CRP, PT and PTT test are good. A lot of analysis has been done, but I still do not know what it is. They suspected vasculitis but it is not confirmed.
I hope so that you can help me.

Best regards and thank you.

pollen-allergy





This Question Is Open to Answers -Post Your Comment Below

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
What you are describing is signs and symptoms which strongly like herpes zoster virus… Had you a chicken pox before in childhood??
If so then you need to see a neurologist to check for that and take the appropriate antivirals and analgesics…
Please let me know by replying if you have had chicken pox in the past…

Dr Mahaveer
Member
Dr Mahaveer

hi
it does seem to be vasculitis,affecting the inner lining of your blood vessels,especially the veins. i dont think the pollen allergy that you mentioned,has anything to do with this condition. a vascular surgeon will be in a better position to help you
thanks

shw12
Member
shw12

HI
IT SEEMS ALLERGIC REACTION TO SOMETHING IN BLOOD. NOTE IF YOU ANY POSITIVE FAMILY HISTORY OF ANY KIND OF AUTO IMMUNE DISEASE OR ALLERGY. GET DETAILED BLOOD INVESTIGATION DONE. APPLY LOCAL ANTI HISTAMINE CREAMS

mrsshalini14
Member
mrsshalini14

hello there
its a venous vasculitis for sure. the intimal layer of the blood vessels is sensitive and reacts to some of the blood components in a abnormal way. you should consult a hematologist or a physician at the earliest . applying creams over skin wont help

wpDiscuz